# SDR UALA2010080202788

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 44,615 hours, 5,762 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: M25232TB06
- Condition: Broken
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BOARD ASSY BROKEN AT M2 GALLEY. TERMINAL BOARD ASSY IS FAULTY. REPLACED WITH NEW BOARD, TESTS OKAY.
